# SDR MALA954747

- Difficulty date: December 7, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N442MA
- Make and model: Swrngn SA227AC
- Aircraft serial: AC725
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Cargo Door
- Condition: Damaged
- Location: Fs 438.06
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION IN MSP, MAINTENANCE FOUND THE CARGO DOOR SNUBBER ATTACH POINT AT FS 438.060 TO BE DAMAGED.  REPAIRS WERE COMPLETED BY INSTALLING FILLER, DOUBLER AND REPAIR ANGLE IAW FAC ARP 53-20-9503.  (M)
